# SDR FDEA202212012864

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 99,768 hours, 32,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101028
- Part serial: D00933
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT  EMERGENCY LIGHTS PANEL WON'T TEST IAW AMM 33-51-08-4.  REMOVED AND REPLACED P5 EMEGENCY LIGHTS PANEL IAW AMM 33-51-08-4. OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
